MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONTINUUM TRABECULAR METAL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. CONTINUUM TRABECULAR METAL; PROSTHESIS, HIP
Catalog Number 00875705801
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Ankylosis (4527); Joint Impingement (4834)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately nine months post-implantation, the patient underwent a right hip revision due to the cup position being retroverted.The patient experienced pain and instability.Pain, antalgic gain, forced external rotation in flexion, difficulty doing straight leg raise, impingement, and ho were all observed during planning for the revision.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 300049080 lot# 3064025 ms-30, stem.Cat# 0100358010 lot# 65015320 ms-30, distal centralizer.Cat# 802203602 lot# 2995138 femoral head 12/14.Cat# 00801102016 lot# 64264382 allen medullary cement plug.Cat# 00885101336 lot# 65015320 36mm i.D.Size ll neutral liner.Cat# 00625006535 lot# j6915988 bone screw self-tapping.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Letters were provided and reviewed by a health care professional.Review of the available records identified the following: confirms revision planned for pain, antalgic gait, forced external rotation in flexion, difficulty doing straight leg raise, impingement and ho."no history of instability but the small components of his presentation all contribute to the unsatisfactory outcome." x-ray: ho, brooker 2-3.Ct: no loosening.Mri: impingement of iliopsoas muscle.Ops: retroversion of cup 8°, anteversion of stem 28°.Aspiration: no signs of sepsis, esr 29, crp 11.Images assessed and not sent for review for documentation provides sufficient findings.A definitive root cause cannot be determined.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CONTINUUM TRABECULAR METAL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24379495
Report Number0001822565-2026-00541
Device Sequence Number13334451
Product Code JDI
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00875705801
Device Lot Number63523377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale